# SDR DALA2019111986772

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 11,511 hours, 4,159 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3863 GIRT BAR BRACKETS DAMAGED . CORRECTIVE ACTION: INSPECTED DOOR NO DAMAGE FOUND GIRT BAR OPS CKS NORMAL CONT IN SERVICE (1364766).
